# SDR 95UAL900337

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1831U
- Make and model: Doug DC-10-10
- Aircraft serial: 46630
- Engine: Ge CF66D
- System (JASC): 3350 · Emergency Lighting
- Part: Power Lead
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SIDE C-ZONE EEL LIGHTS INOPERATIVE DURING POWER LOSS WITH LIGHTS ARMED.  REPLACED LEFT AFT POWER LEAD.
